RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kharkevich, Yurij Iliodorovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:102
Abstract pages:477
Full texts:52
References:58
Professor
Candidate of physico-mathematical sciences (1992)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 18.10.1965
E-mail:
Keywords: Poisson integral, Kolmogorov-Nikol'skii problem,asymptotic equation, asymptotic decomposition, Weil-Nagy classes, classes of Stepanets
UDC: 517.5

Subject:

Approximation theory

   
Main publications:
  1. Yu. I. Kharkevich, T. A. Stepanyuk, “Approksimativnye svoistva integralov Puassona na klassakh $C^{\psi}_{\beta}H^{\alpha}$”, Matematicheskie zametki, 96:6 (2014), 939–952  mathnet  crossref  mathscinet
  2. T. V. Zhyhallo, Yu. I. Kharkevych, “Approximation of $(\psi,\beta)$-differentiable functions by Poisson integrals in the uniform metric”, Ukrainian Mathematical Journal, 61:11 (2009), 1497–1515  crossref  mathscinet
  3. K. M. Zhyhallo, Yu. I. Kharkevych, “Approximation of conjugate differentiable functions by their Abel-Poisson integrals”, Ukrainian Mathematical Journal, 61:1 (2009), 86–98  crossref  mathscinet
  4. K. M. Zhyhallo, Yu. I. Kharkevych, “Complete asymptotics of the deviation of a class of differentiable functions from the set of their harmonic Poisson integrals”, Ukrainian Mathematical Journal, 54:1 (2002), 51–63  crossref  mathscinet
  5. K. M. Zhyhallo,Yu. I. Kharkevych, “Approximation of differentiable periodic functions by their biharmonic Poisson integrals”, Ukrainian Mathematical Journal, 54:9 (2002), 1462–1470  crossref  mathscinet

http://www.mathnet.ru/eng/person73907
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. N. Bushev, Yu. I. Kharkevich, “Finding Solution Subspaces of the Laplace and Heat Equations Isometric to Spaces of Real Functions, and Some of Their Applications”, Mat. Zametki, 103:6 (2018),  803–817  mathnet  elib; Math. Notes, 103:6 (2018), 869–880  isi  scopus
2014
2. Yu. I. Kharkevich, T. A. Stepanyuk, “Approximation Properties of Poisson Integrals for the Classes $C^{\psi}_{\beta}H^{\alpha}$”, Mat. Zametki, 96:6 (2014),  939–952  mathnet  mathscinet  zmath  elib; Math. Notes, 96:6 (2014), 1008–1019  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020